# SDR SWAA2016081554840

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 63,161 hours, 49,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT SIGN MISSING. INSTALLED A NEW SIGN IAW SIP.
